# SDR M3XA20131226004

- Difficulty date: December 26, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N108MT
- Make and model: Bell 407
- Aircraft serial: 54108
- Aircraft time: 180 hours, 422 cycles
- Engine: Allsn 250C47B
- Engine time: 180 hours, 422 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT & CREW WAS ON A PATIENT TRANSFER FLIGHT WHEN THE ENG CHIP LIGHT ILLUMINATED.  PILOT WAS FLYING DIRECTLY OVER MARSHALL, TX AIRPORT & MADE AN IMMEDIATE LANDING WITHOUT ANY FURTHER ISSUES.  PULLED BOTH UPPER & LOWER CHIP DETECTORS & FOUND FLAKES & CHUNKS THAT MEASURED AROUND .0625 INCHES.  THIS  EXCEEDS THE .032 INCHES IAW M250-C47B, 72-00-00, 8 E 2 B.  ENG CHANGE IN PROGRESS.
